# SDR CA131215005

- Difficulty date: November 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING START NR 2 ENGINE MADE A LOUD NOISE.  THE PILOT STOPPED THE STARTING ATTEMPT AND SECURED THE ENGINE.  THE GROUND CREWS FOUND THE PROPELLER WAS DIFFICULT TO ROTATE.  THE INSPECTION REVEALED 2 DAMAGE PT1 BLADES. THE ENGINE WAS CHANGED AND ACFT RETURNED TO SERVICE.  THE ENGINE WAS SENT FOR REPAIR.
